RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 189, Number 4, Pages 721–723 (Mi dan35060)  

This article is cited in 8 scientific papers (total in 9 papers)

MATHEMATICS

The problem of the escape of one controlled object from another

L. S. Pontryagin, E. F. Mishchenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (388 kB)

Bibliographic databases:
UDC: 517.92
Received: 15.09.1969

Citation: L. S. Pontryagin, E. F. Mishchenko, “The problem of the escape of one controlled object from another”, Dokl. Akad. Nauk SSSR, 189:4 (1969), 721–723

Citation in format AMSBIB
\Bibitem{PonMis69}
\by L.~S.~Pontryagin, E.~F.~Mishchenko
\paper The problem of the escape of one controlled object from another
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 189
\issue 4
\pages 721--723
\mathnet{http://mi.mathnet.ru/dan35060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0253753}
\zmath{https://zbmath.org/?q=an:0277.90109}


Linking options:
  • http://mi.mathnet.ru/eng/dan35060
  • http://mi.mathnet.ru/eng/dan/v189/i4/p721

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Krasovskii, “Differential games. Approximation and formal models”, Math. USSR-Sb., 35:6 (1979), 795–822  mathnet  crossref  mathscinet  zmath  isi
    2. A. G. Chentsov, “Quasistrategies in an abstract control problem and the method of programmed iterations (a direct version)”, Russian Math. (Iz. VUZ), 49:11 (2005), 50–61  mathnet  mathscinet  elib
    3. N. N. Krasovskii, A. N. Kotel'nikova, “An approach-evasion differential game: Stochastic guide”, Proc. Steklov Inst. Math. (Suppl.), 269, suppl. 1 (2010), S191–S213  mathnet  crossref  elib
    4. N. N. Krasovskii, A. N. Kotelnikova, “O differentsialnoi igre na perekhvat”, Tr. IMM UrO RAN, 16, no. 5, 2010, 113–126  mathnet
    5. N. N. Krasovskii, A. N. Kotel'nikova, “On a differential interception game”, Proc. Steklov Inst. Math., 268 (2010), 161–206  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. S. Bannikov, “Nekotorye nestatsionarnye zadachi gruppovogo presledovaniya”, Izv. IMI UdGU, 2013, no. 1(41), 3–46  mathnet
    8. Olga O. Yufereva, “Lion and Man game and fixed point free maps”, Autom. Remote Control, 79:7 (2018), 1361–1370  mathnet  crossref  isi
    9. A. Ya. Narmanov, K. A. Schelchkov, “Zadacha ukloneniya v nelineinoi differentsialnoi igre s diskretnym upravleniem”, Izv. IMI UdGU, 52 (2018), 75–85  mathnet  crossref  elib
  • Number of views:
    This page:76
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020